A Parametrical Generalized Solution in Linear Vector Optimization
Author: Zykina, A.V.
Source: Cybernetics and Systems Analysis, Volume 37, Number 1, 2 January 2001 , pp. 144-148(5)
Abstract:A parametrical representation of a linear problem of Pareto optimization is considered. The notion of a generalized solution is introduced for an appropriate pair of dual problems. The structure of a parametrical generalized solution is investigated. A relation between generalized and efficient solutions of problems is established.
Document Type: Regular Paper
Affiliations: Omsk State Technical University, Omsk, Russia
Publication date: January 2, 2001